Sushil Gorai Sushil Gorai
INSPIRE Faculty Fellow
Stat-Math Unit
Indian Statistical Institute
Bangalore

PUBLICATIONS

1) On the polynomial convexity of the union of finitely many maximal totally-real subspaces in C^n, in preparation.


2) On the polynomial convexity of graphs of a certain class of cubics in C^2, in preparation.


3) Polynomial convexity of compact subsets of totally-real submanifolds of C^n., preprint.


4) (With Debraj Chakrabarti) Function theory and holomorphic maps on symmetric products of planar domains, to appear in J. Geom. Anal.


5) A note on the polynomial convexity of finitely many totally-real planes in C^2, to appear in J. Math. Anal. Appl.


6) On the polynomial convexity of the union of three totally-real planes in C^2, Int. Math. Res. Not. IMRN. 2013 (2013) no. 21, 4985-5001.


7) Local polynomial convexity of union of two totally-real surfaces at their intersection, Manuscripta Math. 135 (2011) no.1-2, 43-62.


8) (With Gautam Bharali) Uniform algebras generated by holomorphic and close-to-harmonic functions, Proc. Amer. Math.
Soc. 139 (2011) 2183-2189.